# SDR DALA2015102506447

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT BS 1322 AND LONGERON 17L.  THE FRAME WAS REPAIRED IAW ER/A 493697-14MA, REV B.
